Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 54, NWS State College, PA

September 10, 20115 counties in Pennsylvania

NWS State College, PA issued this flash flood warning at Sep 10, 2011, 12:32 AM EDT for 5 counties in Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2011, 12:32 AM EDT (04:32 UTC)
Expired
Sep 10, 2011, 5:30 AM EDT
In force
5 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 137 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
134 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1385 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WGUS51 KCTP 100432
FFWCTP
PAC037-081-093-097-107-100930-
/O.NEW.KCTP.FF.W.0054.110910T0432Z-110910T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1232 AM EDT SAT SEP 10 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLUMBIA COUNTY...
  MONTOUR COUNTY...
  SCHUYLKILL COUNTY...
  NORTHERN NORTHUMBERLAND COUNTY...
  SOUTHEASTERN LYCOMING COUNTY...

* UNTIL 530 AM EDT...

* AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
  AND RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS
  ALONG A LINE EXTENDING FROM 7 MILES WEST OF MONTGOMERY TO
  MOORESBURG TO KNOEBELS GROVE TO SCHUYLKILL HAVEN...OR ALONG A LINE
  EXTENDING FROM 7 MILES SOUTH OF WILLIAMSPORT TO 6 MILES WEST OF
  DANVILLE TO 6 MILES NORTH OF SHAMOKIN TO SCHUYLKILL HAVEN...MOVING
  NORTHEAST AT 15 MPH.

  THIS IS A FLASH FLOOD EMERGENCY FOR THE WARNED AREA. RAPIDLY 
  RISING SMALL STREAMS AND ALREADY FLOODED AREAS COULD CREATE A LIFE 
  THREATENING SITUATION. 

* THE HEAVIEST RAIN OF UP TO 2 OR 3 INCHES OVER THE NEXT SEVERAL 
  HOURS WILL FALL NEAR...AND TO THE SOUTH OF A LINE FROM 
  SUNBURY...TO DANVILLE...MILLVILLE AND BENTON. LOCATIONS 
  ACROSS WESTERN SCHUYLKILL COUNTY WILL ALSO SEE UP TO 2 INCHES OF
  ADDITIONAL RAIN AND SIGNIFICANT ADDITIONAL FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
  ASHLAND...FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...
  SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR...KULPMONT...MOUNT
  CARMEL...BERWICK AND BLOOMSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. MOST FLOOD RELATED 
DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED 
BRIDGES...DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! 

&&

LAT...LON 4058 7603 4049 7641 4057 7655 4074 7645
      4110 7689 4114 7690 4116 7694 4133 7666
      4128 7645 4130 7642 4131 7631 4121 7632
      4114 7627 4114 7622 4096 7621 4091 7605
      4091 7599 4078 7596

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 12:20 AM EDT, 12 minutes earlier.

Area forecast discussion, Sep 10, 12:20 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1220 AM EDT SAT SEP 10 2011

.SYNOPSIS...
CURRENT RIVER FLOODING IS EXPECTED TO CONTINUE WITH SMALLER
STREAMS RECEDING OVERNIGHT FROM RECENT CRESTS. SHOWERY WEATHER
WILL CONTINUE ACROSS MUCH OF THE REGION FOR THE NEXT COUPLE OF
DAYS AS UPPER-LEVEL LOW REMAINS IN THE VICINITY. A STRONG NORTHERN
STREAM SYSTEM SHOULD USHER IN COOLER...DRIER AND MORE AUTUMN-LIKE
AIR INTO OUR REGION BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
EARLIER MCV THAT TRACKED NORTHWESTWARD ACROSS SOUTH CENTRAL
MOUNTAINS INTO THE LAURELS HAS LEFT 2 DISTINCT PATHS/AREAS OF FLASH
FLOODING...WHICH HAS BECOME FOCUSED OVER THE PAST FEW HOURS ACROSS
THE SCENT MTNS AND MOVING NE INTO THE MIDDLE SUSQ VALLEY.

ANOTHER SLIGHTLY LESSER AREA OF CONCERN FOR NOW IS ACROSS THE FAR
NW ZONES WHERE SHORT RANGE NAM SUGGESTS A MESO-B EAST/WEST BAND OF
HEAVIER SHOWERS/TSRA SETTING UP...AND PERHAPS EXTENDING EAST
TOWARD THE KIPT AREA.

ELSEWHERE...SOME BREAKS IN THE CLOUD COVER WILL COMBINE WITH
LIGHT/VARIABLE WIND AND HIGH DEWPOINTS /MAINLY IN THE MID TO UPPER
60S/ TO PRODUCE AREAS OF 1/2-1SM FOG.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH 6 PM SATURDAY/...
THE H5 LOW IS EXPECTED TO CONTINUE SLOWLY UNWINDING OVER THE OHIO
VALLEY/MID WEST KEEPING US ON THE EAST SIDE UNDER DIFFLUENT FLOW
ALOFT KEEPING US VULNERABLE TO THE CHANCE OF SHOWERS OR
THUNDERSTORMS RIGHT INTO THE WEEKEND. LOW LEVEL FLOW WILL BE
RATHER SLACK AND GENERALLY NORTHEAST TO EAST SUGGESTING ANY
SIGNIFICANT DRYING WILL BE HARD TO COME BY. WITH EXPECTED
CLOUD COVER AND A MOIST AIRMASS IN PLACE...OVERNIGHT LOWS WILL NOT
DROP BACK MUCH. EXPECTED TO BOTTOM OUT IN THE 50S AND 60S..THESE
WILL BE SEVERAL DEGREES ABOVE NORMAL.

SCT SHRA EXPECTED INTO THE DAY SAT...BUT MAINLY IN THE AFTN.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
PERSISTENT TROF OVER THE REGION WILL BE OPENING UP AND LIFTING OUT
SAT NIGHT INTO MON...BRINGING DIMINISHING CHANCES FOR SHOWERS.
SHOULD BE MAINLY DRY MON AND DRY ON TUE BEFORE COLD FRONT PUSHES
THROUGH WED BRINGING SCT SHOWERS/TSTMS BACK TO THE REGION. COOLER
AND DRIER AIR FILTERS INTO PA FOR LATE WEEK...DROPPING HIGHS INTO
THE 60S AND LOWS INTO THE MID 40S TO LOWER 50S.

TROPICAL STORM MARIA WILL APPROACH THE U.S. COAST MID/LATE WEEK
PROGGED TO MAKE THE NORTHEASTWARD CURVE AND REMAIN WELL
OFFSHORE...WITH MINIMAL IMPACT TO CENTRAL PA.

&&

.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
DRIER AIR HAS IMPROVED CONDITIONS TEMPORARILY IN THE
NORTHEAST...BUT A SLOWLY NORTHWARD MOVING BAND OF SHOWERS /AND A
FEW STRONG THUNDERSTORMS WITH TORRENTIAL RAINS AND BRIEFLY VERY
LOW VSBYS/ WILL BE INVOF KBFD AND KIPT.

BRIEF IFR CONDITIONS ARE POSSIBLE...ESPECIALLY AT KIPT OVER THE
NEXT 2-4 HOURS AS THE TSRA MOVE NWD INTO THAT REGION.

ALL TAF SITES WILL SEE REDUCED VISIBILITIES LATE TONIGHT AS FOG
DEVELOPS. EXPECT THE FOG TO PERSIST THROUGHOUT THE LATE MORNING
HOURS SATURDAY WITH LOW CLOUDS LINGERING...MAINLY ACROSS THE
WESTERN HIGH TERRAIN.

MAINLY MVFR CONDITIONS SATURDAY ACROSS THE COMMONWEALTH WITH
SIMILAR CONDITIONS AS FRI AS A MOIST AIR MASS CONTINUES TO SIT
OVER THE STATE. SKIES WILL BE BKN-OVC THE MAJORITY OF THE DAY
WITH SCATTERED SHRA/TSRA DEVELOPING IN THE AFTERNOON. TARGET AREA
FOR THE MOST PERSISTENT SHOWERS/SCTD TSRA WILL BE FROM CENTRAL TO
SWRN PENN.

OUTLOOK...
SAT-SUN...MAINLY MVFR AND VFR...ISOLATED IFR CONDITIONS ARE
POSSIBLE DUE TO SHRA/TSRA AND AM FOG.
MON- TUE...MAINLY VFR...MVFR AND IFR CONDITIONS POSSIBLE EARLY
WITH AM FOG.
WED...VFR WITH MVFR IN SHOWERS NW.

&&

.HYDROLOGY...
ALL SUSQ MAINSTEM AND NORTH BRANCH RIVER POINTS ARE NOW SLOWLY
FALLING...AND THE MAJOR AND IN SOME CASES RECORD CREST THAT
EXITED THE NORTH BRANCH SEVERAL HOURS AGO WILL JUST ACT TO SLOW
THE DESCENT OF RIVER LEVELS ALONG THE LOWER MAINSTEM.

HIGHLY LOCALIZED VERY HEAVY RAIN FROM SLOWL MOVING AND TRAINING
TSRA ACROSS SCENT PENN AND THE LAUREL HIGHLANDS WILL BECOME
FOCUSED NEAR INTERSTATE 80 OVERNIGHT AND DURING PARTS OF SATURDAY.
THESE ISOLATED BUT EXCESSIVE RAINFALL AMOUNTS WILL LEAD TO RAPID
RISES TO MINOR FLOOD STAGES ON SEVERAL OF THE JUNIATA AND LOWER
SUSQ TRIBUTARIES.

REFER TO PHLFLWCTP AND PHLRVSCTP FOR SPECIFICS ON THE POINTS FSCT
TO FLOOD AND ADDITIONAL POINTS THAT WILL CLIMB TO...OR WILL STAY
AOB CAUTIONARY LEVELS.

THE SUSQ NORTH BRANCH/MAINSTEM AND SWATARA CREEK POINTS ARE
COVERED IN OUR TEXT PRODUCT...PHLFLSCTP.

SOME OF THE SMALLER GAUGES LIKE LOYALSOCKVILLE HAVE BEEN DAMAGED
AND UNTIL THEY ARE FIXED OR REPLACED BY THE USGS - THEY WILL NOT
BE REPORTING.

ADDITIONAL INFORMATION CAN BE FOUND AT:
WWW.ERH.NOAA.GOV/ERH/MARFC

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LAMBERT
SHORT TERM...DANGELO/LA CORTE
LONG TERM...RXR
AVIATION...LAMBERT/RXR
HYDROLOGY...LAMBERT
Hazardous weather outlook, Sep 9, 11:28 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1128 PM EDT FRI SEP 9 2011

PAZ024>028-033>036-056-057-059-063>066-110330-
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1128 PM EDT FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017>019-045-046-049>053-058-110330-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
1128 PM EDT FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY
DOWNPOURS AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-037-041-042-110330-
WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-
1128 PM EDT FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 9, 8:31 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT FRI SEP 9 2011

PAZ019-026>028-056-100130-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SOUTHERN CENTRE PA-
831 PM EDT FRI SEP 9 2011

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...NORTHEASTERN
HUNTINGDON...SOUTH CENTRAL CENTRE...WESTERN JUNIATA AND WESTERN PERRY
COUNTIES THROUGH 930 PM EDT...

AT 827 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT...MOVING TO
THE NORTH NORTHWEST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT  LEWISTOWN...BURNHAM...REEDSVILLE...
MILROY...SEVEN MOUNTAINS AND POTTERS MILLS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.

LAT...LON 4029 7754 4071 7786 4084 7738 4076 7735
      4070 7736 4070 7734 4035 7724 4030 7735
      4030 7737 4031 7736 4030 7740

FORECASTER: LAMBERT
Local storm report, Sep 9, 8:32 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     FLASH FLOOD      NEWRY                   40.39N  78.44W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            STREET FLOODING REPORTED IN NEWRY.

0824 PM     FLASH FLOOD      NW DUNCANSVILLE         40.43N  78.43W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            FLOODING REPORTED IN A TRAILER PARK IN ALLEGHENY TWP.

0828 PM     FLASH FLOOD      ALTOONA                 40.51N  78.40W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            STREET FLOODING REPORTED IN PARTS OF LOGAN TWP.

&&

EVENT NUMBER CTP1100426 CTP1100427 CTP1100428

EVANEGO
Special weather statement, Sep 9, 9:32 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT FRI SEP 9 2011

PAZ027-028-050-056-100230-
JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
932 PM EDT FRI SEP 9 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JUNIATA...NORTHEASTERN
MIFFLIN...PERRY AND WESTERN SNYDER COUNTIES THROUGH 1030 PM EDT...

AT 926 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT ROYAL...MOVING
NORTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TORRENTIAL RAINS OF UP TO 2 INCHES IN JUST ONE HOUR WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT MIFFLINTOWN...MCALISTERVILLE...
ALFARATA AND MCCLURE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22...ROUTE
522.

LAT...LON 4041 7749 4077 7758 4081 7747 4082 7736
      4081 7735 4082 7733 4083 7708 4038 7711
      4032 7725

FORECASTER: LAMBERT
Local storm report, Sep 9, 9:52 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
952 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      COALDALE                40.17N  78.22W
09/09/2011                   BEDFORD            PA   911 CALL CENTER

            WATER IN HOMES AND COVERING PARTS OF MAIN ST.

0615 PM     FLASH FLOOD      EVERETT                 40.01N  78.37W
09/09/2011                   BEDFORD            PA   911 CALL CENTER

            STRETCHES OF ROUTE 26 UNDER WATER.

0615 PM     FLASH FLOOD      W EVERETT               40.01N  78.37W
09/09/2011                   BEDFORD            PA   911 CALL CENTER

            MUDSLIDE BLOCKING STRETCH OF ASHCOM ROAD.

&&

EVENT NUMBER CTP1100429 CTP1100430 CTP1100431

EVANEGO
Local storm report, Sep 9, 10:22 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1022 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      3 NW HORSESHOE CURVE    40.53N  78.51W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            INTERSECTIONS AND ROADS FLOODED

&&

EVENT NUMBER CTP1100432

GAD
Local storm report, Sep 9, 10:29 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1029 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FLASH FLOOD      ICKESBURG               40.49N  77.29W
09/09/2011                   PERRY              PA   911 CALL CENTER

            911 CENTER REPORTED FLASH FLOODING THROUGHOUT
            MIFFINLTOWN AND PORT ROYAL. ICKESBURG FIRE CO CANNOT
            LEAVE STATION DUE TO FLASH FLOODING.

&&

EVENT NUMBER CTP1100433

GAD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 8:19 PM EDTFlash Flood WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Juniata and 2 more3 hr
Sep 9, 8:31 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry59 min
Sep 9, 9:32 PM EDTSpecial Weather StatementCTPJuniata, Perry58 min
Sep 9, 10:08 PM EDTFlash Flood WarningCTPJuniata, Mifflin, Perry, Snyder3 hr
Sep 9, 10:41 PM EDTRiver Flood WarningCTPBlair, Huntingdon15 hr
Sep 9, 10:41 PM EDTRiver Flood WarningCTPBlair, Huntingdon6 hr
Sep 9, 10:41 PM EDTRiver Flood WarningCTPPerry15 hr
Sep 9, 11:09 PM EDTFlash Flood WarningCTPDauphin, Montour, Northumberland, Schuylkill, Snyder, Union4 hr
Sep 9, 11:42 PM EDTAreal Flood AdvisoryCTPElk78 min
Sep 10, 12:57 AM EDTAreal Flood WarningCTPJuniata, Mifflin, Perry, Snyder6 hr
Sep 10, 1:14 AM EDTSpecial Weather StatementCTPWarren46 min
Sep 10, 4:01 AM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
Sep 10, 6:51 AM EDTAreal Flood AdvisoryCTPCambria, Cameron, Clearfield, Elk, McKean, Warren3 hr
Sep 10, 9:02 AM EDTFlash Flood WarningCTPCambria, Clearfield4 hr
Sep 10, 4:40 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Huntingdon, Juniata, Mifflin and 2 more3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.